# SDR NOCA17806

- Difficulty date: October 23, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 6224542103
- Part serial: 95HL
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT F/D FAILED IN FLIGHT "NO LAND 3" DISPLAY ON AUTO LAND STATUS IND.  PERFORMED AUTO FLT FAULT BITE PROCEDURE PER 22-00-02 RIGHT RA FAULT.  REMOVED AND REPLACED RA TRANSCEIVER PER MM 34-33-01, OPS CHECK NORMAL.
